Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the first moment of the symmetric-square $ L$-function


Author: Qingfeng Sun
Journal: Proc. Amer. Math. Soc. 141 (2013), 369-375
MSC (2000): Primary 11F67
Published electronically: November 6, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We improve the error term in the asymptotic formula for the twisted first moment of the symmetric-square $ L$-function on the critical line.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F67

Retrieve articles in all journals with MSC (2000): 11F67


Additional Information

Qingfeng Sun
Affiliation: School of Mathematics and Statistics, Shandong University at Weihai, Weihai 264209, People’s Republic of China
Email: qfsun@mail.sdu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11564-3
PII: S 0002-9939(2012)11564-3
Keywords: Symmetric-square $L$-function, first moment
Received by editor(s): November 7, 2010
Published electronically: November 6, 2012
Additional Notes: The author was supported by the National Natural Science Foundation of China (Grant No. 11101239).
Communicated by: Ken Ono
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.